# SDR SWAA2019040431358

- Difficulty date: March 14, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576527
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INTERCOSTAL CORRODED BETWEEN BS. 967 TO BS. 947, RBL 45. / R&R SUPPORT PER SRM AND DWG.
